PMO OpenIR  > 太阳活动的多波段观测研究团组
Exact solutions for two-dimensional steady state magnetic reconnection in partially ionized plasmas
Ji, HS ; Song, MT ; Huang, GL
2001
Source PublicationASTROPHYSICAL JOURNAL
ISSN0004-637X
Volume548Issue:2Pages:1087—1092
AbstractIn this paper we present a family of exact solutions for the problem of two-dimensional steady state magnetic reconnection in incompressible, partially ionized plasmas, incorporating previous analytical solutions for the fully ionized case. For our purpose we use a two-fluid model with the ion-neutral collision drag included. The ionization and recombination processes are assumed to be balanced. The solutions yield a variety of reconnection patterns for shearing flows and shearing magnetic field lines, assuming no inherent topological symmetry for the geometry. From these patterns it is shown that magnetic field lines moving with ions slip into the diffusion region through neutrals. The analytical expressions for pressures of both ions and neutrals are given.For the solar photosphere the ion-neutral drag is very large (strong coupling). Nevertheless, such a strong-coupling case makes it possible for us to express the solution analytically. The solution shows that fast magnetic reconnection can also occur in the solar photosphere, supporting the reconnection explanation for the magnetic flux cancellation and type II white-light flares.
KeywordAmbipolar Diffusion Flares Field Waves
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8218
Collection太阳活动的多波段观测研究团组
Recommended Citation
GB/T 7714
Ji, HS,Song, MT,Huang, GL. Exact solutions for two-dimensional steady state magnetic reconnection in partially ionized plasmas[J]. ASTROPHYSICAL JOURNAL,2001,548(2):1087—1092.
APA Ji, HS,Song, MT,&Huang, GL.(2001).Exact solutions for two-dimensional steady state magnetic reconnection in partially ionized plasmas.ASTROPHYSICAL JOURNAL,548(2),1087—1092.
MLA Ji, HS,et al."Exact solutions for two-dimensional steady state magnetic reconnection in partially ionized plasmas".ASTROPHYSICAL JOURNAL 548.2(2001):1087—1092.
Files in This Item:
File Name/Size DocType Version Access License
2001062Exact solutio(493KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ji, HS]'s Articles
[Song, MT]'s Articles
[Huang, GL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ji, HS]'s Articles
[Song, MT]'s Articles
[Huang, GL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ji, HS]'s Articles
[Song, MT]'s Articles
[Huang, GL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 2001062Exact solutions for two-dimensional steady state magnetic reconnection in partially ionized plasmas.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.